# SDR DL72W980061

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND STRINGER CRACKED INSIDE ACCESS 9504 ON RT SIDE 4TH BAY UP.  FAB NEW REPAIR PER MM 55-30-00, INSTALLED PER MM 55-30-00 FIG 803.
